# SDR 9612209874

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Alignment Blocks
- Condition: Out Of Position
- Location: Le Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT INTO GRR, SLAT DISAGREEMENT LIGHT ILLUMINATED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT LEADING EDGE SLAT T-DUCT ALIGNMENT BLOCKS BINDING ON TELESCOPIC TUBE.  REPOSITIONED UPPER AND LOWER BLOCKS AND CYCLED SLATS NUMEROUS TIMES, OPERATIONAL CHECK OK.
